# SDR REXA2017110301152

- Difficulty date: November 3, 2017
- Submitted: November 7, 2017
- Operation: Air carrier
- Aircraft: N924EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7830
- Aircraft time: 29,924 hours, 28,563 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Leaking
- Location: Nr 1
- Stage of operation: CR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NR 1 HYDRAULIC LEAK.  REPLACED THE EDP, PRESSURE MANIFOLD AND PRESSURE CHECK VALVE. ALL PARTS ACCOUNTED FOR IN WORK PACKAGE. YELLOW TAGS RECEIVED FOR CHECK VALVE REMOTE RECEIVING INSPECTION.
